# SDR 2006FA0000954

- Difficulty date: September 7, 2006
- Submitted: September 25, 2006
- Operation: General aviation
- Aircraft: N48KR
- Make and model: Amd FALCON50MYST
- Aircraft serial: 127
- Engine: Garrtt TFE731*
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1017241011
- Part serial: 293
- Condition: Burned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE EMANATING FROM NR 1 FMS CDU DURING CRUISE FLIGHT.  UNIT SMELLED OF SMOKE AND WOULD NOT POWER UP DURING INITIAL BENCH CHECK.  FURTHER TEARDOWN PENDING.  (K)
